MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9.0MM TI MATRIX POLYAXIAL SCREW 90MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9.0MM TI MATRIX POLYAXIAL SCREW 90MM THREAD LENGTH; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.632.990
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code mnh mni kwq kwp.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the 9.0mm titanium matrix polyaxial (spine) screws thread length was not mating with the driver and the screwdriver was unknown.It is unknown if there was a surgical delay.It is unknown if the procedure successfully completed.No patient consequence.This complaint involves two (2) device.This is 1 of 2 for report (b)(4).

Brand Name
9.0MM TI MATRIX POLYAXIAL SCREW 90MM THREAD LENGTH
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9802246
Report Number2939274-2020-01181
Device Sequence Number572631
Product Code NKB
UDI-Device Identifier10705034746029
UDI-Public(01)10705034746029
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.632.990
Device Catalogue Number04.632.990
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2020
Initial Report FDA Received Date03/06/2020
Patient Sequence Number1